# SDR AALA2000752

- Difficulty date: April 24, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 CRACKS IN FUSELAGE SKIN EXTENDING FROM ONE RIVET HOLE JUST ABOVE LONGERON 14R STATION 1380.  INSTALLED DOUBLER PER SRM 53-01 PAGE 9.  (M)
